# SDR FDEA201510173267

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB HAS CORROSION, BS 1684 TO 1700, RBL 5 - RBL 8.   REMOVED CORROSION IN AREA AT MAIN CABIN SHEAR WEB, EVALUATED AREA ORIGINAL MAT .071", REM MAT .040", LOSS MAT .031", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A DET III, & SRM 51-10-02.  FABRICATED DOUBLER & TAPER FILLER IAW SRM 53-60-51-2R ALT I.  INSTALLED REPAIR PARTS IAW SRM 53-60-51-2R ALT I.
